# SDR SWAA2022011931982

- Difficulty date: September 18, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 CF HAS DENT WITH CRACK ON BACK SIDE / FABRICATED NEW PANEL FROM .0712024TC LOT #5047701 TO REPLACE DENTED FLOOR PANEL 120CF I AREA 7.5' X 8' ROUND 8 SMALL DENTS IAW DWG #453A1610 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1 80761V 20SEP17
